# SDR AALA202112027659

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,636 hours, 28,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARM LEVER AT THE 2L DOOR IS DIFFICULT TO MOVE. ACCOMPLISHED MONITOR AND CHALLENGE PER GPM 13-19 CLEANED EXCESS TAPE OFF OF DOOR SILL, LUBRICATED GIRT BAR ATTACH POINTS PER AMM 52-10-00.
